Illinois Journal of Mathematics

Interpolating sequences for holomorphic functions of restricted growth

Andreas Hartmann and Xavier Massaneda

Full-text: Open access


We show that the interpolating sequences for the algebra of holomorphic functions in the unit disk of order at most $\alpha > 0$ are characterized by a hyperbolic density condition. We also give conditions along the same lines for the analogous problem in the unit ball of $\mathbb{C}^n$.

Article information

Illinois J. Math., Volume 46, Number 3 (2002), 929-945.

First available in Project Euclid: 13 November 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30E05: Moment problems, interpolation problems
Secondary: 30H05: Bounded analytic functions 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}


Hartmann, Andreas; Massaneda, Xavier. Interpolating sequences for holomorphic functions of restricted growth. Illinois J. Math. 46 (2002), no. 3, 929--945. doi:10.1215/ijm/1258130993.

Export citation